# SDR A6WA201441607

- Difficulty date: May 14, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 26,561 hours, 25,704 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Plate
- Part number: 601R35031173
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO NET TIE DOWN SUPPORT PLATE HAS CORROSION.  R & R CARGO NET TIE DOWN SUPPORT PLATE PN 601R35031-173 IAW SRM 51-40-11 & 51-42-06.
